Asian Journal of Mathematics

Volume 20 (2016)

Number 2

Holomorphic extension from a convex hypersurface

Pages: 263 – 266

DOI: http://dx.doi.org/10.4310/AJM.2016.v20.n2.a2

Author

Luca Baracco (Dipartimento di Matematica, Università di Padova, Italy)

Abstract

We discuss a general result of holomorphic extension of a real analytic function $f$ defined on the boundary $\partial D$ of a real analytic strictly convex subset $D \subset \subset \mathbb{C}^n$. We show that this follows from the hypothesis of separate holomorphic extension along stationary/extremal discs.

Keywords

analytic discs, continuity principle, separate analiticity

2010 Mathematics Subject Classification

32D10, 32N15, 32V10

Full Text (PDF format)